# SDR P5CA9600557

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10CF14PP
- Condition: Damaged
- Location: L5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BEARING AT THE BODY TORQUE TUBE CAM PLATE ON L5 DOOR.  REPLACED CAM PLATE BEARING AND CK'D DOOR RIG PER BAC MM 53-10-03 FIG 6 AND HAECO REPAIR SCHEME R-53-00-32968.
